NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 221 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
Login
Register & Pricing
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Bernard Kaka Bonzi
University Joseph Ki-Zerbo - Ouagadougou / Burkina Faso
Natural Sciences / Mathematical Sciences
AD Scientific Index ID: 4315187
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Co-Authors
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Bernard Kaka Bonzi's MOST POPULAR ARTICLES
1-)
Stability of differential susceptibility and infectivity epidemic modelsB Bonzi, AA Fall, A Iggidr, G SalletJournal of mathematical biology 62 (1), 39-64, 2011462011
2-)
Entropy solutions for a doubly nonlinear elliptic problem with variable exponentBK Bonzi, S OuaroJournal of mathematical analysis and applications 370 (2), 392-405, 2010272010
3-)
Entropy solutions for nonlinear elliptic anisotropic homogeneous Neumann problemBK Bonzi, S Ouaro, FDY ZongoInternational Journal of Differential Equations 2013 (1), 476781, 2013262013
4-)
Existence and uniqueness of weak and entropy solutions for homogeneous Neumann boundary-value problems involving variable exponents.(Zbl 1239.35044)BK Bonzi, I Nyanquini, S OuaroElectronic Journal of Differential Equations 2012 (12), 1-19, 2012142012
5-)
Libéralisation commerciale et pauvreté en AfriqueJ Cockburn, B Decaluwé, I FofanaIDRC, 2010132010
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept